# SDR DALA2023040502660

- Difficulty date: April 4, 2023
- Submitted: April 5, 2023
- Operation: Air carrier
- Aircraft: N665DN
- Make and model: Boeing 757232
- Aircraft serial: 25013
- Aircraft time: 95,856 hours, 43,444 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 665 IN REF NRC S/N 00507 INITIAL INSPECTION: CORROSION ON DECK PLATE FROM STA. 1680 BWT LBL10 TO LBL 20 AT PASSENGER FLOOR STRUCTURE. CORRECTIVE ACTION: SUMMARY OF NRC00708 DECK PLATE FROM STA. 1680 BWT LBL10 TO LBL 20 AT PASSENGER FLOOR STRUCTURE. (W4) WAS REPAIRED PER B757-200 SRM. (2702863)
